I have a question about antibiotics. See, I’m on birth control and I know being on antibiotics can mess up your period, but what I want to know is if antibiotics can cancel out the birth control and make it not work. Any answers would be greatly appreciated.
I believe I had a miscarriage about a year and a half ago due to this, YES antibiotics can mess up your birth control. I think it is something like 10 days after you stop taking them that it is once again affective. Even then you can still get pregnant. Birth control is not 100% effective even when taken perfectly so you need to know that being on antibiotics is increasing the birth control failure majorly. It is best to just remain abstinent at least though the 10 days after you are done with the last dose…I hope this helps…Love Meg
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Need Advice’ is closed to new topics and replies.